# SDR WWMA9800017

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE LIGHT DOES NOT ILLUMINATE DURING PREFLIGHT TEST.  REPLACED THE AFT CARGO FIRE DETECTOR.  DETECTOR WAS MOD A WITH 5 HRS TIME SINCE REPAIR AND MODIFICATION.
